ITEM METADATA RECORD
Title: A series expansion for the 1st positive zero of the Bessel-functions
Authors: Piessens, Robert # ×
Issue Date: 1984
Publisher: Amer mathematical soc
Series Title: Mathematics of computation vol:42 issue:165 pages:195-197
URI: 
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science